Skip to Main content Skip to Navigation
Journal articles

A computation method in robust Bayesian decision theory

Abstract : We propose a method for computing the range of the optimal decisions when the utility function runs through a class u. The class u has constraints on the values and the shape of the utility functions. A discretization method enables to easily approximate the optimal decision associated with a particular utility function u is an element of u . The range of optimal decisions is computed by a Monte Carlo optimization method. An example is provided with numerical results.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00858528
Contributor : Alain Rapaport Connect in order to contact the contributor
Submitted on : Thursday, September 5, 2013 - 3:35:33 PM
Last modification on : Saturday, May 30, 2020 - 10:11:38 PM

Links full text

Identifiers

Collections

Citation

Christophe Abraham. A computation method in robust Bayesian decision theory. International Journal of Approximate Reasoning, Elsevier, 2009, 50 (2), pp.289-302. ⟨10.1016/j.ijar.2008.03.021⟩. ⟨hal-00858528⟩

Share

Metrics

Record views

34